# SDR ABXA9800638

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 779606
- Condition: Malfunction
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED ON DESCENT.  OIL PRESSURE READ 30 PSI.  THROTTLE WAS IN IDLE.  SHUT DOWN NR 4 ENGINE.  WINDMILLING OIL PRESSURE WAS 3 PSI.  REPLACED OIL PRESSURE RELIEF VALVE IAW  PRATT AND WHITNEY MM 72-00 AND ADJUSTED OIL PRESSURE.  GROUND RAN ENGINE, OPS CHECKED GOOD.
